Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013 (2013), Article ID 738491, 10 pages
Research Article

Generalized -Cocoercive Operators and Generalized Set-Valued Variational-Like Inclusions

1Department of Applied Mathematics, Faculty of Engineering & Technology, Aligarh Muslim University, Aligarh 202002, India
2Department of Applied Mathematics & Humanities, Sardar Vallabhbhai National Institute of Technology, Ichchhanath Mahadev Road, Surat 395 007, India

Received 18 March 2013; Revised 4 May 2013; Accepted 8 May 2013

Academic Editor: Kaleem R. Kazmi

Copyright © 2013 Shamshad Husain et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shamshad Husain, Sanjeev Gupta, and Vishnu Narayan Mishra, “Generalized -Cocoercive Operators and Generalized Set-Valued Variational-Like Inclusions,” Journal of Mathematics, vol. 2013, Article ID 738491, 10 pages, 2013. doi:10.1155/2013/738491